Affordable Access

Publisher Website

Fuzziness measures for fuzzy rectangles

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
34
Issue
1
Identifiers
DOI: 10.1016/0165-0114(90)90125-p
Keywords
  • Measure Of Fuzziness
  • Fuzzy Sets
  • Fuzzy Cartesian Products
  • Entropy
  • Information Measure
Disciplines
  • Mathematics

Abstract

Abstract Taking inspiration from the axioms for Shannon entropy and U-uncertainty, we study fuzziness measures such that the fuzziness of a ‘genuine’ rectangular set can be computed from the fuzziness of its sides. The results found plead in favour of measures based on the max operation, rather than measures of the additive type.

There are no comments yet on this publication. Be the first to share your thoughts.